Solitonic solutions in the Kaluza-Klein-Jordan formalism as cosmological models in general relativity
A new renormalization procedure for the solutions of Einstein's field equations in d dimensions obtainable by the inverse scattering method (ISM) of Belinskii and Zakharov [Sov. Phys. JETP 48, 985 (1978)] is presented. It allows one to obtain families of diagonal metrics which, in addition to the solitonic parameters that characterize the ISM, depend on 2(d - 3) extra arbitrary parameters. An example of cosmological relevance where the source is a massless scalar field in five dimensions is presented. It represents a general family of two-parameter four-dimensional metrics that for great times go into the perfect fluid Friedman-Robertson-Walker regime. © 1987 American Institute of Physics.
Publication Source (Journal or Book title)
Journal of Mathematical Physics
Díaz, M., Gleiser, R., & Pullin, J. (1988). Solitonic solutions in the Kaluza-Klein-Jordan formalism as cosmological models in general relativity. Journal of Mathematical Physics, 29 (1), 169-174. https://doi.org/10.1063/1.528169